Title: Space models of degree g+1 of curves of genus g
Authors: Coppens, Marc ×
Keem, Changho
Martens, Gerriet #
Issue Date: 1-Jan-2013
Publisher: Springer
Series Title: Manuscripta Mathematica vol:140 issue:1-2 pages:237-247
Abstract: It is the aim of this note to determine all smooth curves of genus g admitting a birational space model of degree g + 1 whose plane sections define a complete linear series. And we add criteria when there is a smooth such model.
ISSN: 0025-2611
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Electrical Engineering (ESAT) TC, Technology Campus Geel
Technologiecluster ESAT Elektrotechnische Engineering
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science